# SDR FDEA202201260134

- Difficulty date: January 26, 2022
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11F
- Aircraft serial: 48770
- Aircraft time: 78,974 hours, 19,287 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMAGE AT FUSELAGE AFT OF CENTER CARGO DOOR  APROX 7 INCH BY 3 INCH  SHGN 26JAN22 03:45   CGN U  C/W THE REMOTION OF THE INTERNAL AFT CGO SIDEWALL  PLASTIC LINERS INCLUDING THE METALIC HOLDER, FOR  EASY ACCESS, AS PER SRM-51-35-01-0G.    INSTALLED ALL REPAIR PARTS, CLASS II REPAIR COMPLETED IAW SRM 53-00-01-2R FIG 201.
